Volume 17, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Erratum for “An elementary construction of Anick's fibration”

Brayton Gray and Stephen Theriault

Geometry & Topology 17 (2013) 2595–2600

Correction to Geometry & Topology 14:1 (2010) 243–275

Abstract

A misstatement in the key proof in our paper “An elementary construction of Anick’s fibration” led to an erroneous proof. This is repaired by a slightly longer argument.

Keywords
Anick's spaces, $H$–fibration
Mathematical Subject Classification 2010
Primary: 55P35, 55P40, 55P45
Secondary: 55Q51, 55Q52
References
Publication
Received: 24 March 2013
Revised: 24 April 2013
Accepted: 24 May 2013
Published: 18 September 2013
Proposed: Paul Goerss
Seconded: Ralph Cohen, Haynes Miller
Authors
Brayton Gray
Department of Mathematics, Statistics and Computer Science
University of Illinois at Chicago
851 S Morgan Street
Chicago, IL 60607-7045
USA
http://homepages.math.uic.edu/~brayton/
Stephen Theriault
School of Mathematics
University of Southampton
Southampton SO17 BJ
UK
http://www.southampton.ac.uk/maths/about/staff/sdt1u11.page